# SDR IPXA09855408

- Difficulty date: April 7, 2009
- Submitted: April 8, 2009
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- Aircraft time: 62,626 hours, 26,501 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Doubler
- Part number: 56549707
- Condition: Bulged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV SURVEY SEQ 752-S1-07 LT ELEV UPPER SKIN REPAIR DOUBLER HAS A BULGE XE 200.238.  REPAIR ACCOMPLISHED PER REO-G12626 REV C AND EO DC8-5520-32977.
